| Catalog Number |
659760V |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a palodent v3 univ 2 ring refil ring broke during use.No injury.
Additional Manufacturer Narrative
12-2-2025: returned product 1 palodent v3 ring universal blue (older v3 design) broken in half a the pivot point.Overmolding date codes verified ¿c¿ for march and ¿e.¿ for 2015.The returned product was produced 03-2015 which exceeds the 2 year useful life as per attached rationale email document (attached).Dhr and retain evaluation will not be conducted.Also note, the batch information provided does not trace back to the manufacturing date codes molded on the returned product.Dhr for item# 659760v lot# 07801334 attached as supporting evidence which shows the order was packaged in 1-2024 and does not trace to the returned product.(nwv).Failure mode - broken product.Root cause - out of lifetime.Conclusion code - expected wear.